Jump to content

Recommended Posts

I have been on a multitude of drugs over the years and now I am on Effexer and feel like it might be making me worse. Does anyone out there take it or has taken. I would love to hear people's experience with it.

I was on it for a couple of years. I believe it worked. However, like most antidepressants, it only worked for me for a while.

I had a particularly bad time with Effexor because when I started taking it, it caused some dizziness and bizarre dreams. I was paying for it out of pocket, and when I couldn't afford more or the program I got it from for a reduced rate didn't send it on time, the discontinuation symptoms were extremely severe. I was lightheaded, agitated, had tremors, insomnia, and at one point was nauseous and trowing up.

I'm not trying to discourage you from taking it. Just letting you know what to expect.

Link to comment
Share on other sites

It made me sleep all of the time. I do like to sleep but felt I was sleeping my life away. You must remember that different ADs effect different people different ways. A lot of differents there. Good luck. Maybe this will be the one for you.

Link to comment
Share on other sites

It has been about 3+ weeks. Give or take a few days. It's strange. Some days I feel okay, and other days I have the episodes where looping thoughts completely debilitate me.

I'm afraid Effexor was a bad drug for me it made me feel worse to! Maybe you should have a chat to your doctor and say how you feel? How long have you been takin it?

Link to comment
Share on other sites

It has been about 3+ weeks. Give or take a few days. It's strange. Some days I feel okay, and other days I have the episodes where looping thoughts completely debilitate me.

I'm afraid Effexor was a bad drug for me it made me feel worse to! Maybe you should have a chat to your doctor and say how you feel? How long have you been takin it?

The drug requires some time to stabilize in your body. It could be 4 to 6 weeks total. You are at 3+ weeks so try to be patient and be sure to stay in touch with your doc on the way you are feeling in case you need a dose change. Good luck with this.

Link to comment
Share on other sites

I agree maybe give it a few more weeks, I took it for a good 18mths..I do remember the start up effect being quite bad! If your not happy tho still go see your Doctor. There are other meds the can give you short term to help get over start up effects!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...